ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Mahajan, Prachi and Verma, Kaushal (2019) A comparison of two biholomorphic invariants. In: INTERNATIONAL JOURNAL OF MATHEMATICS, 30 (1).

Mahajan, Prachi and Verma, Kaushal (2012) Some Aspects of the Kobayashi and Carath,odory Metrics on Pseudoconvex Domains. In: Journal of Geometric Analysis, 22 (2). pp. 491-560.

Mahajan, Prachi (2012) On isometries of the Kobayashi and Caratheodory metrics. In: ANNALES POLONICI MATHEMATICI, 104 (2). pp. 121-151.

This list was generated on Sat Jan 18 04:15:19 2020 IST.